# SDR CA041028001

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,246 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: TVT10728H3
- Part serial: 40
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE NOISE AND VIBRATION WAS OBSERVED COMING FROM THE AREA OF THE TURBOFAN. THE AIR CONDITIONING WAS SHUT DOWN AND THE PROBLEM DISAPPEARED. THE TURBOFAN WAS CHANGED AND THE FAULT CLEARED. THE FAILED UNIT EXHIBITED TURBINE BLADE TIP RUB PROBABLY DUE TO A FAILED BEARING IN THE FAN SHAFT.
